# SDR HNAA2013072600430

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 52,075 hours, 57,646 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED FWD EMERGENCY LIGHT IS INOPERATIVE AT ROW 1.  REMOVED LENS, R & R BULB, OPS CHECKED GOOD. REINSTALLED LENS.
